# SDR SWIA2020041750154

- Difficulty date: March 12, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH WINDSHIELD SIDE POST SUPPORT POSSIBLE CRACK AT LWR END OUTBD (MARKED)    (C-CHECK) RO 4/16/2020   REMOVED AND REPLACED RH WINDSHIELD SIDE POST SUPPORT ANGLE AT LWR END OUTBD REF BOMBARDIER DWG AND CRJ-200 SRM. PRESSURIZATION LEAK ON THE WORK AREA WAS GOOD NO LEAK NOTED AT THIS TIME.
